Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What medications must be taken to cure erectile dysfunction ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2382 Questions
I have taken Viagra and cialias and I still can not get an erection I have had my testosterome tested and everything come back ok How or what do I need to do so I can get an erection again
Posted Sat, 5 May 2012 in Erectile Dysfunction
Answered by Dr. Robert Galamaga 3 hours later
Hello and thank you for your query.

I can appreciate that you are dealing with a very frustrating situation regarding your erectile function. In looking at your medication list I see one there that has been known to cause a side effect of diminished erectile function and that is paroxetine. Lorazepam and benztropine may also have an effect as well. I think you should consider speaking to your psych doctor about an alternative to the paroxetine as it seems to be having a significant effect on your erections.

You have done the appropriate testing for testosterone and tried the typical medications viagra and cialis. There are additional medications such as caverject where a medication is injected directly into the penis to stimulate an erection but this is a relatively extreme therapy at this point for you.

I also wonder how much exercise you are getting. It is supremely important that you get a full one hour of exercise at least 4 to 5 times per week. This will strengthen your sex drive and function and virility.

I hope you have found my response to be both adequate and informative. Should you have additional followup concerns, I am available to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor